| Catalog Number |
9206000000 |
| Medical Device Problem Code |
Fail-Safe Did Not Operate (4046)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device was received.Additional information: 1 device was not reprocessed or reused.
Event or Problem Description
This report summarizes 1 event for the failure: fail-safe did not operate.1 event had insufficient information.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between april 1 ¿ june 30 2025.This report summarizes 1 event for the failure: fail-safe did not operate.- 1 event had insufficient information.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2025-99091.Supplemental rationale.Corrected data: b5, h11.1 previously reported events were included in this follow-up record.Product return status: 1 device was received.Evaluation findings (results/components): 1 device: degradation problem identified / fail-safe system.Product disposition: 1 device: serviced and returned to customer.